# SDR HYIA20161102001

- Difficulty date: October 27, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N401TJ
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 24,820 hours, 33,876 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Torque Tube
- Part number: 51152604
- Condition: Broken
- Location: Brake Pedal
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE BRAKES FAILED PRIOR TO DEPARTURE.  DURING INSPECTION, MAINTENANCE FOUND THE BRAKE PEDAL TORQUE TUBE CRACKED & BROKEN, REMOVED AND REPLACED TORQUE TUBE ASSEMBLY. NO FURTHER DEFECTS WERE NOTED.
